Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2008, Article ID 218140, 17 pages
http://dx.doi.org/10.1155/2008/218140
Research Article

Simple Correspondence Analysis of Nominal-Ordinal Contingency Tables

School of Computing and Mathematics, University of Western Sydney, Locked Bag 1797, Penrith South DC, NSW 1797, Australia

Received 19 February 2007; Revised 14 June 2007; Accepted 29 October 2007

Academic Editor: Mahyar A. Amouzegar

Copyright © 2008 Eric J. Beh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eric J. Beh, “Simple Correspondence Analysis of Nominal-Ordinal Contingency Tables,” Journal of Applied Mathematics and Decision Sciences, vol. 2008, Article ID 218140, 17 pages, 2008. https://doi.org/10.1155/2008/218140.